We cannot verify your location
Browse Book and Journal Content on Project MUSE
OR

  Volume 128, Number 3, June 2006

Table of Contents

From: American Journal of Mathematics

Previous Issue Next Issue

Two-phase problems for a class of fully nonlinear elliptic operators. Lipschitz free boundaries are C1,γ

pp. 541-571 | DOI: 10.1353/ajm.2006.0023

The regularity of Tor and graded Betti Numbers

pp. 573-605 | DOI: 10.1353/ajm.2006.0022

Vector bundles and theta functions on curves of genus 2 and 3

pp. 607-618 | DOI: 10.1353/ajm.2006.0018

Lower bounds for L-functions at the edge of the critical strip

pp. 619-638 | DOI: 10.1353/ajm.2006.0024

On surfaces of class VII+0 with numerically anticanonical divisor

pp. 639-670 | DOI: 10.1353/ajm.2006.0021

The maximum likelihood degree

pp. 671-697 | DOI: 10.1353/ajm.2006.0019

Cancellation in additively twisted sums on GL(n)

pp. 699-729 | DOI: 10.1353/ajm.2006.0027

Dispersive estimates for the three-dimensional Schrödinge equation with rough potentials

pp. 731-750 | DOI: 10.1353/ajm.2006.0025

The enumerative geometry of Del Pezzo Surfaces via degenerations

pp. 751-786 | DOI: 10.1353/ajm.2006.0020

Positivity in equivariant quantum Schubert calculus

pp. 787-803 | DOI: 10.1353/ajm.2006.0026

Research Areas

Recommend

  • You have access to this content
  • Free sample
  • Open Access
  • Restricted Access